Journal Of The Econometric Society

An International Society for the Advancement of Economic
Theory in its Relation to Statistics and Mathematics

Edited by: Guido W. Imbens • Print ISSN: 0012-9682 • Online ISSN: 1468-0262

Econometrica: Oct, 1960, Volume 28, Issue 4

Expansion Paths for Some Production Functions<900:EPFSPF>2.0.CO;2-D
p. 900-908

Earl O. Heady, John Pesek

This article reviews the empirical nature of isoclines or expansion paths from production functions derived from experiments. The algebraic and geometric nature of isoclines is explained for conditions under which interaction is both present and absent among the production factors analyzed, the economic implication of the various families of isoclines also is explained. The production functions for which the isoclines are derived come from physical producing units, rather than from firms or industries.

Log In To View Full Content

Journal News